advertisement
Question
Posted by: aysha | 2004/12/06

iron levels

Please help, I have just been told that my iron levels are low, and my body does not store any iron. The doctor has put me on iron tablets for the next month, but now I have an upset stomach. I am not sure whether it is from the iron tablets or from the antibiotics he put me on as well.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Aysha, if you can let me know what the drugs that you’re taking are called, I might be able to help. Please post your reply as a new question to ensure that I receive it. Good luck.
PS. Did your doctor tell you why you don’t store iron?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement